# SDR IPXA2020060556120

- Difficulty date: May 20, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327078600000
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE A300 FLOORBOARD 251CN DAMAGED.  FABBED PNL 251CN FROM 5024N400001SS-G BAT 3546253 PER SREO A300-5320-40552-B.
